hi, I have a few questions. I have hypothyroidism with some increase in throglobulin antibodies. (what ever it is) I was on generic synthroid for 6 months and have been on sythroid for 1 year. I also take zoloft. I am wondering if the zoloft is making my thyroid worse. If so I would like to change it. I have always noticed that is does not do much for my anxiety and I am on a high dose 150 mg. my dose is now at 112 mcg for synthroid and symptoms seem to be worsening. I am frustrated. I have endocrinologist as well as a psychiatrist in order to get the proper care with my meds. I called my endocrinologist a week ago to tell her I was not feeling well and maybe to order bloodwork and she said to wait to see her first, which is another month. I just don't feel like myself and want to know if there are any suggestions for changes to my meds that I can discuss with my dr
i have anxiety also. i'm not sure if it started with thyroid problems as i was only 35 when i experiances this for the first time. i'm 53 now. i was dx's with hashi/hypo 3 years ago..i know now that flucuations in the antibodies can cause an..oh, you have depression.oops read it wrong, but my point is to treat the thyroid issue FIRST...get the right dosage.i'm still trying. I do take something for my anxiety, but if the depression is from thyroid, BOTH of your dr's should know what to do...i don't think synthroid would worsen hypothyroid symptoms...but maybe try something other than zoloft? hope you feel better soon....
must be having a meno/hypo brain thing goin on.LOL...if the zoloft doesn't work for your anxiety ask for something different, but i still don't think the synthroid is making it worse, unless you're on too high a dosage..i was wondering that myself a few days ago when i had some bad anxiety.it's calmed down since though, i was stressed out....probably wasn't due to my levothyroxine
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.